MathSciNet Relay Station
MathSciNet bibliographic data
MR2012938 (2004k:57029) 57N10 (57Q15)
Makovetskiĭ, A. Yu. On transformations of singular triangulations of 3-manifolds. (Russian) Vestnik Chelyab. Univ. Ser. 3 Mat. Mekh. Inform. 2002, no. 1(6), 19–24.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement